RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 9  


Ordinary Differential Equations
The stability in the large of the zero solution of a certain system of two differential equations
R. T. Abramov, I. G. Egorov
1539
A certain class of pseudodifferential operators with deviating argument on the torus
A. B. Antonevich
1550
The existence and uniqueness of the solution of a certain equation of neutral type in the singular case
N. G. M. Vaynberg
1558
The rate of growth of the solutions of algebraic differential equations in angular domains
A. A. Gol'dberg, A. Z. Mokhon'ko
1568
Controllability in the large of linear periodic systems in the presence of constraints on the controls
M. K. Kerimov
1575
Optimal control of certain nonlinear systems with a small parameter
V. B. Kolmanovskii
1584
Boundary value problems for the operator Sturm–Liouville equation with a complete system of eigen- and associated functions
V. A. Mikhailets
1595
A certain class of nonlinear boundary value problems
L. N. Fadeeva
1601
The periodic solutions of linear equations in differential forms
N. I. Yatskin
1607

Partial Differential Equations
Difference schemes for quasilinear nonstationary problems with mixed derivatives
L. I. Ivanova
1620
Approximate iterations for a partial differential-functional equation of hyperbolic type in a Banach space
M. Kvapish, Ya. Turo
1626
Boundary value problems for the Laplace equation
J. D. Kechkich
1641
A certain inverse problem for an equation of parabolic type
M. M. Lavrent'ev, M. V. Klibanov
1647
Estimations of the $L_p$-norms of mesh functions in the limiting cases
Yu. I. Mokin
1652
Estimation of the derivative of a function in terms of derivatives of higher order; application to the solvability of the first homogeneous boundary value problem for a linear nonregular elliptic equation
J. V. Rybalov
1664
A boundary value problem with shift for a fourth order equation of mixed-composite type
M. M. Smirnov
1678
A problem with nonlocal boundary conditions for second order hyperbolic partial operator-differential equations
U. Engelmann
1687

Short Communications
The nonoscillatory properties of systems of linear difference equations
A. A. Aizikovich
1694
On the problem of the synthesis of systems on a finite time interval
A. P. Vyazovik
1698
Tests for the existence of limit cycles for systems of limit cycles for systems of the form $\dot{x}=y$, $\dot{y}=-\sum_{k=0}^n f_k(x)y^k$
E. D. Zhitelzeif
1702
A certain boundary value problem of the biharmonic equation for the half-plane
P. V. Kerekesha
1705
The branching of the solutions of the Cauchy problem for linear differential equations
B. V. Loginov
1709

Letters to the Editor
Letter to the editors: “Quasiregular synthesis” (Differencial'nye Uravnenija 10 (1974), 598–605)
M. M. Baitman
1713
Letter to the editors: “The construction of periodic solutions of certain linear and quasilinear equations” (Differencial'nye Uravnenija 11 (1975), 280–286)
Yu. A. Ryabov, M. F. Korolev
1713
Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)
È. M. Saak
1713
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019